Finite rank products of toeplitz operators on the harmonic bergman space

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

On the harmonic Bergman space of the unit ball in Rn, we show that if the product of Toeplitz operators with harmonic symbols that have certain boundary smoothness has finite rank, then one of the symbols must be identically zero. There are restrictions, caused by our methods, on the number of factors in the product.

Original languageEnglish
Pages (from-to)45-78
Number of pages34
JournalRocky Mountain Journal of Mathematics
Volume41
Issue number1
DOIs
Publication statusPublished - 2011

Keywords

  • Finite rank product
  • Harmonic bergman space
  • Harmonic symbol
  • Toeplitz operator

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Finite rank products of toeplitz operators on the harmonic bergman space'. Together they form a unique fingerprint.

  • Cite this